# SDR CA970407005

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 7ECA
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Nipple
- Part number: 112B
- Condition: Worn
- Location: Firewall
- Part time: 5,936 hours
- Component: 20911
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GASCOLATOR FOUND LOOSE IN ITS MOUNTING BRACKET.  NIPPLE REMOVED AND FOUND CHAFED 90 TO 95 PERCENT THROUGH THE WALL FROM THE FIREWALL AS THE NIPPLE PASSES THROUGH A HOLE IN FIREWALL. DESIGN OF GASCOLATOR DOES NOT PERMIT USE OF BULKHEAD FITTING TO SECURE UNIT AS IT PASSES THROUGH THE FIREWALL.
